# SDR DALA2024032503716

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED BETWEEN FR55 TO FR56 AND FROM STR43R TO STR41R LOWER FUSELAGE (REFERENCE AA CARD 5100-01821-01A). C/A: CONFIRMED DT EVALUATION FOR FCS REPAIR ON EXTERNAL SKIN LOCATED BETWEEN FR55 TO FR56 AND FROM STR43R TO STR41R LOWER FUSELAGE AND FOUND MEETS THE GENERAL REQUIREMENT AS PER ER/A 510243-14, REV. B, APPROVED DATE: 26-MAR-18 AND MASTER ER/A 575831-14 REV. A, APPROVED DATE: 21/MAR/24, REPAIR ITEM 10 JOB COMPLETE. (LP: 0258703)
